Alert archive / California / Red Flag Warnings in 2011
Red Flag Warning 3, NWS Hanford, CA
NWS Hanford, CA issued this red flag warning at Oct 29, 2011, 3:02 AM PDT. It took effect at Oct 29, 2011, 8:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2011, 3:02 AM PDT (10:02 UTC)
- In effect from
- Oct 29, 2011, 8:00 AM PDT
- Expired
- Oct 29, 2011, 11:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
915 WWUS86 KHNX 291002 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 302 AM PDT SAT OCT 29 2011 ...RED FLAG WARNING IN EFFECT FOR THE KERN COUNTY MOUNTAINS FROM 8 AM THIS MORNING UNTIL 11 PM THIS EVENING FOR VERY LOW DAYTIME HUMIDITIES... CAZ295-291815- /O.UPG.KHNX.FW.A.0003.111029T1500Z-111030T0600Z/ /O.NEW.KHNX.FW.W.0003.111029T1500Z-111030T0600Z/ KERN COUNTY MOUNTAINS- 302 AM PDT SAT OCT 29 2011 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR VERY LOW HUMIDITIES IN THE KERN COUNTY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR VERY LOW HUMIDITIES...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS/RH...ALTHOUGH WINDS WILL GENERALLY BE LESS THAN 10 MPH... FUELS ARE EXTREMELY DRY AND MINIMUM RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS FOR SEVERAL HOURS IN MANY LOCATIONS. POOR HUMIDITY RECOVERIES ARE ANTICIPATED AGAIN TONIGHT...ESPECIALLY ABOVE 4000 FEET. * LOCATIONS...TEHACHAPI...FRAZIER PARK...PINE MOUNTAIN CLUB... BEAR VALLEY SPRINGS AND THE PIUTES. * IMPACTS...HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LONG DURATION LOW HUMIDITIES AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DURFEE
3 follow-up statements
301 WWUS86 KHNX 291809 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1109 AM PDT SAT OCT 29 2011 CAZ295-300100- /O.CON.KHNX.FW.W.0003.000000T0000Z-111030T0600Z/ KERN COUNTY MOUNTAINS- 1109 AM PDT SAT OCT 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITY IN THE KERN COUNTY MOUNTAINS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * WINDS/RH...WINDS WILL GENERALLY BE LESS THAN 10 MPH. HOWEVER FUELS ARE EXTREMELY DRY...AND MINIMUM RELATIVE HUMIDITIES WILL BE FROM 4 TO 9 PERCENT FOR UP TO 12 HOURS HOURS IN MANY LOCATIONS. POOR HUMIDITY RECOVERIES ARE ANTICIPATED AGAIN TONIGHT. * LOCATIONS...TEHACHAPI...FRAZIER PARK...PINE MOUNTAIN CLUB... BEAR VALLEY SPRINGS...KERNVILLE...LAKE ISABELLA. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THREATENING LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LONG DURATION LOW HUMIDITIES AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BINGHAM
253 WWUS86 KHNX 300100 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 600 PM PDT SAT OCT 29 2011 CAZ295-300600- /O.CON.KHNX.FW.W.0003.000000T0000Z-111030T0600Z/ KERN COUNTY MOUNTAINS- 600 PM PDT SAT OCT 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITY IN THE KERN COUNTY MOUNTAINS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * WINDS/RH...WINDS WILL GENERALLY BE LESS THAN 10 MPH. HOWEVER FUELS ARE EXTREMELY DRY...AND MINIMUM RELATIVE HUMIDITIES WILL BE FROM 4 TO 9 PERCENT FOR UP TO 10 HOURS HOURS IN MANY LOCATIONS. POOR HUMIDITY RECOVERIES ARE ANTICIPATED AGAIN TONIGHT. * LOCATIONS...TEHACHAPI...FRAZIER PARK...PINE MOUNTAIN CLUB... BEAR VALLEY SPRINGS...KERNVILLE...LAKE ISABELLA. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THREATENING LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LONG DURATION LOW HUMIDITIES AND VERY DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MOLINA
549 WWUS86 KHNX 300555 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1055 PM PDT SAT OCT 29 2011 ......RED FLAG WARNING FOR THE KERN COUNTY MOUNTAINS WILL EXPIRE AT 11 PM PDT... CAZ295-300700- /O.EXP.KHNX.FW.W.0003.000000T0000Z-111030T0600Z/ KERN COUNTY MOUNTAINS- 1055 PM PDT SAT OCT 29 2011 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR VERY LOW DAYTIME HUMIDITIES WITH POOR OVERNIGHT RECOVERIES FOR THE KERN COUNTY MOUNTAINS... THE RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING. WHILE VERY LOW DAYTIME HUMIDITIES EXISTED IN A FEW LOCATIONS TODAY...THE LOCATIONS WITH HUMIDITY FALLING BELOW 10 PERCENT ON SUNDAY WILL BE EVEN MORE ISOLATED. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING. $$ MOLINA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Oct 28, 8:51 PM PDT, 6 hours 11 minutes earlier.
Area forecast discussion, Oct 28, 8:51 PM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 851 PM PDT FRI OCT 28 2011 .SYNOPSIS... DRY AND COOL CONDITIONS WILL PREVAIL THROUGH THIS WEEKEND AND INTO NEXT WEEK. && .DISCUSSION...SKIES REMAIN CLEAR ACROSS THE CENTRAL CALIFORNIA INTERIOR THIS EVENING WITH A VERY DRY AIRMASS IN PLACE. THE DRY CONDITIONS WILL CONTINUE ON SATURDAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE KERN COUNTY MOUNTAINS SATURDAY THROUGH SATURDAY EVENING. 24 HOUR TEMPERATURE TRENDS ARE GENERALLY UP A FEW DEGREES AND FORECAST LOWS TONIGHT LOOK ON TRACK. NO UPDATES EXPECTED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 243 PM PDT FRI OCT 28 2011/ DISCUSSION... FLAT RIDGE OVER THE REGION IS PROVIDING CLEAR SKIES AND SEASONAL TEMPERATURES TODAY AND WILL CONTINUE THROUGH THE WEEKEND. A GRADUAL WARMING TREND WILL BEGIN ON SUNDAY AND CONTINUE ON MONDAY AS HEIGHTS RISE AND TEMPS CLIMB SLIGHTLY ABOVE CLIMO. A FAST MOVING UPPER TROUGH WILL DROP OUT OF THE PAC NW AND WILL INC THE MARINE LAYER FOR A VALLEY COOL DOWN FOR THE NORTHERN SJV ON MONDAY AND ACROSS THE ENTIRE CWA ON TUESDAY. THE COOL DOWN WILL CONTINUE FROM TUESDAY THROUGH FRIDAY OF NEXT WEEK. THIS RUN OF THE MODELS HAVE BACKED OFF THE STRONG TROUGH FORECAST TO MOVE THROUGH ON THURSDAY. THE ECM IS STILL SHOWING A TROUGH, BUT IS ALSO WEAKER. HAVE KEPT IN CHANCE POPS NORTH FOR NOW...DO NOT WANT TO FLIP FLOP. WILL SEE IF THE NEXT RUN PUTS THE RAIN BACK IN FOR THURSDAY...MAINLY NORTH OF FRESNO COUNTY. WE HAVE ISSUED A FIRE WEATHER WATCH FOR VERY DRY CONDITIONS ACROSS THE KERN COUNTY MOUNTAINS. RH VALUES HAVE BEEN BELOW 10 PERCENT FOR SEVERAL HOURS AND ARE EXPECTED TO REMAIN LOW THROUGH SAT. EVEN THOUGH WINDS ARE LIGHT...RH VALUES ARE VERY LOW. FUEL MOISTURE VALUES ARE ALSO VERY LOW ACROSS THIS REGION WITH VALUES OF 1 TO 3 PERCENT. NO SIGNIFICANT CHANGES WERE MADE TO THE FORECAST AS CONFIDENCE FOR LATE IN THE WEEK IS LOW BASED ON MODEL GUIDANCE CHANGES. DID WARM IT UP A BIT ON SUNDAY AND MONDAY AS GFS ENSEMBLES WERE INDICATING AN ABOVE NORMAL ANOMALY FOR 850 MB TEMPS. ECMWF IS ALSO A BIT STRONGER WITH THE RIDGE ON MONDAY. && .AVIATION... IN THE SAN JOAQUIN VALLEY...LOCAL MVFR VISIBILITIES IN HAZE. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 06Z SUNDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 8 AM PDT SATURDAY THROUGH SATURDAY EVENING CAZ095. && PUBLIC...DCH/JDB AVN/FW...SANGER SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 28, 2:23 PM PDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 223 PM PDT FRI OCT 28 2011 CAZ095-292130- KERN COUNTY MOUNTAINS- 223 PM PDT FRI OCT 28 2011 ...FIRE WEATHER WATCH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. LOW HUMIDITIES OVER THE REGION MAY CONTINUE THROUGH THE WEEKEND REQUIRING RE-ISSUANCE OF RED FLAG WATCH FOR THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
Nearby
Red Flag Warnings in California, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.